zbMATH — the first resource for mathematics

Fixed-point theorems in partially ordered metric spaces for operators with PPF dependence. (English) Zbl 1127.47049
Let \(E\) be a complete metric space with a partial order, \(T: C([a,b],E)\to E\) be a monotonically nondecreasing operator. A fixed point \(\phi\in C([a,b],E)\) of \(T\) means that there exists some \(c\in [a,\,b]\) such that \(T\phi= \phi(c)\). The present paper discusses the existence and uniqueness of the fixed points of \(T\) under the conditions that \(T\) is order-contractive and the fixed point equation \(\phi(c)=T\phi\) has a lower solution. The obtained fixed point theorem is applied to a periodic boundary value problem of a delay ordinary differential equation, and a unique existence result for periodic solutions is obtained.

47H10 Fixed-point theorems
47H07 Monotone and positive operators on ordered Banach spaces or other ordered topological vector spaces
47N20 Applications of operator theory to differential and integral equations
54H25 Fixed-point and coincidence theorems (topological aspects)
54F05 Linearly ordered topological spaces, generalized ordered spaces, and partially ordered spaces
Full Text: DOI
[1] Stephen Bernfeld, R.; Lakshmikantham, V.; Reddy, Y.M., Fixed point theorems of operators with PPF dependence in a Banach space, Applicable analysis, 6, 271-280, (1977) · Zbl 0375.47027
[2] T. Gnana Bhaskar, V. Lakshmikantham, Monotone iterative technique for functional differential equations with retardation and anticipation, Nonlinear Analysis, TMA (in press) · Zbl 1078.34032
[3] Nieto, J.J.; Rodriguez-Lopez, R., Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order, 22, 3, 223-229, (2005) · Zbl 1095.47013
[4] Ran, A.C.M.; Reurings, M.C.R., A fixed point theorem in partially ordered sets and some applications to matrix equations, Proc. amer. math. soc., 132, 1435-1443, (2003) · Zbl 1060.47056
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.